# SDR UIEA200400200

- Difficulty date: December 7, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Engine: Ge CF650E2
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A30A
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFT T/O, STALL WARNING, STICK SHAKER ACTIVATED ASSOCIATED WITH STALL WARNING.  (POWER OFF) LIGHT ILLUMINATION ON PILOTS OVERHEAD PANEL.  REMOVED AND REPLACED LT ANGLE OF ATTACK SENSOR.  OPS CHECK NORMAL IAW MM.
